MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION Advanta 2 Bed; BED, AC-POWERED ADJUSTABLE HOSPITAL

BAXTER HEALTHCARE CORPORATION Advanta 2 Bed; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P1190A
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report that the advanta 2 frame had cpr functions not working.This occurred during testing.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
The baxter technician found the cpr cable broken and functions not working.Per the baxter service manual the advanta 2 should be subject to an effective maintenance program.This will help make sure of a long, operative life for the advanta 2 bed.The preventative maintenance will help to reduce downtime due to excessive wear failures.An annual service of the bed is advised in order to maintain its characteristics and performance.Examine the handles, cables, and cpr mechanism on the head motor.Make sure the screws are installed and fully tightened.Raise the head section to the high position, then activate one of the cpr releases.Make sure the head section lowers.Adjust the cpr cable as necessary.Do the same test on the other side of the bed.Release the cpr handles and make sure the mechanism locks correctly by operating the head up control for a few seconds.The head section should rise.Replace the head section motor as necessary.A search of the baxter maintenance records showed baxter performed preventive maintenance on this bed on jul, 2026.It is unknown if the facility performed any other preventive maintenance on this bed.The technician replaced the crp cable to resolve the reported event.Based on this information, no further action is required.

Brand Name
Advanta 2 Bed
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM MEXICO
ave.del telefono
no. 200 col. huinala
apodaca, nuevo leon NA 66640
MX   66640
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50182893
Report Number3006697241-2026-00293
Device Sequence Number9879940
Product Code FNL
UDI-Device Identifier00887761000933
UDI-Public(01)00887761000933(11)180115
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP1190A
Device Catalogue NumberP1190A000067
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/14/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown